# SDR FDEA202407040936

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N689FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 875
- Aircraft time: 22,111 hours, 12,649 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 901285
- Part serial: 180
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 21,058 hours, 12,009 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG1 LOOP A FAULT DURING CLIMB OUT. APPEARED AND WENT AWAY AFTER A SHORT TIME ON FIRST FLIGHT, OCCURRED AGAIN   TWICE DURING 2ND FLIGHT (ALSO DURING CLIMB OUT).    RELEASED FOR SERVICE PER MEL: 26-XX-XXC CAT: C EXP: 14JUL24 ENG 1 LOOP A - INOP. FLIGHT   CREW MUST PERFORM FUNCTIONAL TEST OF ENG FIRE WARNING SYSTEM PRIOR TO EACH   DEPARTURE." AMM: 26-XX-XX-XX AMM: 26-12-XX-XX    TEST #1 ENGINE FIRE DETECTOR FOUND NO FAULTS. REMOVED AND REPLACED 11WD FIRE   DETECTOR UNIT AS PER M/M 26-12-XX-XX AND TESTED AS PER M/M 26-12-XX-XX ALL TEST PASSED,   A/C OK FOR SERVICE. INSTALLED PART IS FROM THE CASH PROGRAM.
